DOI 10.1016/s0886-3350(03)00560-1
ESCRS Binkhorst lecture 2002: Pseudophakic preservative maculopathy.
Аннотация
Many antiglaucoma eyedrops are reported to cause cystoid macular edema (CME) in aphakia and pseudophakia. We review 4 clinical and laboratory studies that compare the incidence of CME in early postoperative pseudophakia in eyes that received preserved latanoprost and timolol, nonpreserved timolol, and the preserved and nonpreserved vehicle for these drugs and looked at the morphological damage to cells and the changes in the indicators of cytokine and prostaglandin (PG) synthesis caused by latanoprost and timolol and the preservative benzalkonium chloride. Based on the findings of these studies, which indicate that the preservative causes increased synthesis of PGs and other substances and intensified postoperative inflammation, the term pseudophakic preservative maculopathy is proposed for CME caused by antiglaucoma eyedrops.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.